# SDR ASOA2015050712771

- Difficulty date: April 11, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,658 hours, 12,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL IS CORRODED AT FS 720.85.  BLENDED CORROSION AT FS 720.85 IAW SRM 51-21-06-001-001-A01 & REO 670-53-00-013 ON SIDE SEAT RAIL RT.  REMOVED RT SIDE RAIL AT FS 720.85 IAW AMM 53-00-49-000-801, CONFIG A07.  INSTALLED NEW SEAT RAIL RT STA 672.0 TO 722.0 IAW AMM 53-00-49-400-801-A07.
